MathSciNet Relay Station
MathSciNet bibliographic data
MR2507741 (2010f:33022) 33D15 (11F37 11F50)
Kang, Soon-Yi Mock Jacobi forms in basic hypergeometric series. Compos. Math. 145 (2009), no. 3, 553–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement